# SDR 03FDEA00182

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AREA AT NLW UPPER WEB AT LT PRESSURE PANEL CUT OUT INBOARD SIDE, B.S 242.  REMOVED DAMAGE AND REPAIRED IAW SRM 51-40-2.  GOUGE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.
